Best Approximation for Convex Subsets of 2-Inner Product Spaces

Authors

  • M. Moghaddam Department of Mathematics, Birjand Branch, Islamic Azad University, Birjand, Iran
  • T. Sistani Department of Mathematics, Kerman Branch, Islamic Azad University, Kerman, Iran

Abstract

In this paper, we study the concept of best approximation in 2-inner product spaces. We get some characteristic theorems for the elements of best approximation for convex subsets of 2-inner product spaces. Finally we get some properties of the metric projection map in this spaces.

Downloads

Published

2012-09-30

How to Cite

Moghaddam, M., & Sistani, T. (2012). Best Approximation for Convex Subsets of 2-Inner Product Spaces. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(2), 269-278. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/166

Issue

Section

Research Article